Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 56, NWS Amarillo, TX

August 5, 2011Beaver County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Aug 5, 2011, 10:18 PM CDT for Beaver County, Oklahoma. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2011, 10:18 PM CDT (03:18 UTC)
Expired
Aug 5, 2011, 11:45 PM CDT
In force
87 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Beaver County, OK

The radar

The Dodge City radar (KDDC), 105 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2011-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1259 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2011-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1259 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1899 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WUUS54 KAMA 060318
SVRAMA
OKC007-060445-
/O.NEW.KAMA.SV.W.0056.110806T0318Z-110806T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1018 PM CDT FRI AUG 5 2011

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA

* UNTIL 1145 PM CDT

* AT 1014 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR FLORIS...OR ABOUT 10 MILES WEST OF BEAVER...MOVING
  NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FLORIS...
  FORGAN...
  MOCANE...
  BEAVER...
  TURPIN...
  KNOWLES...
  GATE...
  SLAPOUT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM
THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3691 9999 3652 10014 3682 10094 3700 10094
      3701 10000
TIME...MOT...LOC 0318Z 212DEG 21KT 3688 10069

$$

LG
4 follow-up statements
232 
WWUS54 KAMA 060327
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1027 PM CDT FRI AUG 5 2011

OKC007-060445-
/O.CON.KAMA.SV.W.0056.000000T0000Z-110806T0445Z/
BEAVER OK-
1027 PM CDT FRI AUG 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR BEAVER COUNTY...

AT 1023 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF FORGAN...OR ABOUT 11 MILES NORTHWEST OF
BEAVER...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.

LAT...LON 3691 9999 3652 10014 3682 10094 3700 10094
      3701 10000
TIME...MOT...LOC 0327Z 212DEG 21KT 3697 10062

$$

LG
773 
WWUS54 KAMA 060345
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1045 PM CDT FRI AUG 5 2011

OKC007-060445-
/O.CON.KAMA.SV.W.0056.000000T0000Z-110806T0445Z/
BEAVER OK-
1045 PM CDT FRI AUG 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR BEAVER COUNTY...

AT 1042 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FORGAN...OR ABOUT 10
MILES NORTH OF BEAVER...MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SLAPOUT...KNOWLES AND GATE.

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS.

LAT...LON 3691 9999 3652 10014 3682 10094 3700 10094
      3701 10000
TIME...MOT...LOC 0344Z 263DEG 11KT 3695 10059

$$

LG
890 
WWUS54 KAMA 060359
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1059 PM CDT FRI AUG 5 2011

OKC007-060445-
/O.CON.KAMA.SV.W.0056.000000T0000Z-110806T0445Z/
BEAVER OK-
1059 PM CDT FRI AUG 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EASTERN BEAVER COUNTY...

AT 1055 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES NORTHWEST OF
KNOWLES...OR ABOUT 16 MILES WEST OF ENGLEWOOD...MOVING NORTHEAST AT
20 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS.

LAT...LON 3691 9999 3652 10014 3672 10066 3700 10066
      3701 10000
TIME...MOT...LOC 0359Z 225DEG 19KT 3699 10024

$$

LG
216 
WWUS54 KAMA 060426
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1126 PM CDT FRI AUG 5 2011

OKC007-060445-
/O.CON.KAMA.SV.W.0056.000000T0000Z-110806T0445Z/
BEAVER OK-
1126 PM CDT FRI AUG 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR EASTERN BEAVER COUNTY...

AT 1123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES SOUTHEAST OF
BEAVER...MOVING NORTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MOCANE...FORGAN...SLAPOUT AND GATE.

DAMAGING WINDS AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. 
TAKE COVER IN A SUBSTANTIAL SHELTER.

LAT...LON 3691 9999 3652 10014 3672 10066 3700 10066
      3701 10000
TIME...MOT...LOC 0425Z 225DEG 19KT 3671 10034

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 10:07 PM CDT, 11 minutes earlier.

Area forecast discussion, Aug 5, 10:07 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1007 PM CDT FRI AUG 5 2011

.UPDATE...
HAVE UPDATED GRAPHICAL FORECASTS AGAIN...INCREASING POPS ACROSS
NORTHEAST ZONES AHEAD OF CLUSTERS OF SHOWERS AND THUNDERSTORMS SEEN
AT THIS TIME ON KAMA 88D.  HAVE LOWERED POPS ACROSS FAR WESTERN
ZONES...WHERE ACTIVITY HAS CLEARED.  UPDATED TEXT PRODUCTS WILL BE
ISSUED SHORTLY.

COCKRELL

&&

.PREV DISCUSSION... /ISSUED 811 PM CDT FRI AUG 5 2011/

UPDATE...
HAVE UPDATED GRAPHICAL FORECASTS...INCREASING AREAL COVERAGE OF
EVENING THUNDERSTORMS.  88D REVEALS WIDESPREAD COVERAGE OF SHOWERS
AND THUNDERSTORMS ACROSS WESTERN AND NORTHERN ZONES.  ANTICIPATE MUCH
OF THIS ACTIVITY TO CONTINUE FOR THE NEXT FEW HOURS.  HAVE INCLUDED
MENTION OF GUSTY WINDS AS MICROBURST POTENTIAL WILL EXIST THRU THE
EVENING.  ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPING AT THIS TIME
ALONG CONVERGENCE ZONE SEEN BY KAMA 88D IN SOUTHEAST TEXAS PANHANDLE.
HAVE ACCOUNTED FOR FURTHER DEVELOPMENT THIS EVENING...ADDING ISOLATED
SHOWERS AND THUNDERSTORMS TO SOUTHEASTERN ZONES.  UPDATED TEXT
PRODUCTS WILL BE ISSUED SHORTLY.

COCKRELL

PREV DISCUSSION... /ISSUED 602 PM CDT FRI AUG 5 2011/

AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE ONCE AGAIN DEVELOPED ON THE
SEVERAL OUTFLOW BOUNDARIES ACROSS THE AREA. STILL LOOKS LIKE DHT AND
GUY WILL HAVE THE BEST CHANCES OF SHOWERS AND THUNDERSTORMS GOING
THROUGH THE EVENING AND OVERNIGHT AS THIS AREA WILL BE CLOSEST TO THE
SUBTROPICAL MOISTURE PLUME AND AN UPPER LEVEL DISTURBANCE MOVING
THROUGH. SKIES WILL REMAIN VFR OUTSIDE OF THE THUNDERSTORMS. BUT IN
THE THUNDERSTORMS...VISIBILITIES WILL GET DOWN INTO THE MVFR RANGE.
WINDS WILL BE ALL AROUND THE DIAL AS OUTFLOW BOUNDARIES PASS BY THE
TERMINALS...BUT WILL GENERALLY BE LIGHT OUTSIDE OF SHOWERS AND
THUNDERSTORMS. AGAIN...SHOWERS AND THUNDERSTORMS SHOULD DISSIPATE
TOWARD SUNRISE...WITH DEBRIS CLOUDS AROUND IN THE MORNING...THEN
CUMULUS CLOUDS SHOULD RE-DEVELOP IN THE AFTERNOON ON SATURDAY.

PREV DISCUSSION... /ISSUED 509 PM CDT FRI AUG 5 2011/

DISCUSSION...
SAME SONG...DIFFERENT VERSE. AS HAS BEEN THE CASE THE LAST SEVERAL DAYS...
ANOTHER CROP OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED ACROSS MAINLY
NWRN HALF OF FCST AREA DUE TO COMBINATION OF CONVECTIVE OUTFLOW BOUNDARIES
FROM PREVIOUS NIGHTS TSTMS...STRONG HEATING AND A RATHER UNSTABLE ATMOSPHERE
 AND ADEQUATE LOW LEVEL MOISTURE. SINCE PRECIP HAS BEEN GOING ALL
NIGHT LONG LAST SEVERAL NIGHTS...KEPT POPS IN THE ISOLD TO SCT COVERAGE
WORDING RIGHT THRU 12Z SAT.

LITTLE CHANGE SEEN FOR SATURDAY AFTERNOON AND NIGHT...AND HAVE RETAINED
SLGT CHC POPS MOST SECTIONS EXCEPT SERN TX PNHDL. UPPER LEVEL RIDGE
OF HIGH PRESSURE STILL PROGGED BY ALL MEDIUM RANGE MODELS TO MOVE WWD
AND RESPOSITION ITSELF OVER SRN HALF OF AZ AND NM FOR MOST OF NEXT
WEEK AS MID LATITUDE WESTERLIES DIP SWD AND FORM AN ERN US UPPER
LEVEL TROF. PNHDLS WILL BE IN GENERAL WNW FLOW...WHICH IS USUALLY
FAVORABLE FOR STEERING STORMS INTO AT LEAST NWRN AND NRN SECTIONS OF
FCST AREA FROM ERN NM AND SERN CO. COLD FRONT SLATED TO MOVE SLOWLY
ACROSS THE REGION LATER MONDAY INTO TUESDAY...WITH GFS BEGINNING TO
STRUGGLE WITH THIS BOUNDARY COMPARED TO ECMWF. LEANED A BIT CLOSER TO
ECMWF HANDLING OF THE FRONT. IF TSTM COMPLEXES FORM ALONG OR BEHIND
IT IN POOLING MOISTURE FIELD...THEN THIS FRONT MAY VERY WELL END UP
FURTHER S INTO TX SOUTH PLAINS WITH BETTER DEFINITION TO IT AS WELL.
ONLY TIME WILL TELL ON THAT ASPECT. KEPT IN SLGT CHC POPS NWRN ZONES
SUN AFTERNOON...AND BLED THEM INTO A FEW HOURS SUNDAY EVENING BEFORE
DISSIPATING. ALSO KEPT MONDAY DRY AS WELL. BUT THAT COULD CHANGE IF
FRONT DOES INDEED BEGIN SLIDING INTO NRN ZONES LATE MONDAY AFTERNOON
OR EVENING AS THIS BOUNDARY MAY BE A FOCUS FOR TSTM INITIATION. LATER
SHIFTS MAY NEED TO INSERT POPS FOR THAT DAY IF FUTURE MODEL TRENDS
BECOME MORE APPARENT ON THIS PSBLTY.

RETAINED SLGT CHC POPS TUE NIGHT THRU WED NIGHT AND AGAIN THU NIGHT
DUE TO UPPER LEVEL WNW FLOW AND RESIDUAL COLD FRONTAL BOUNDARY
LURKING AROUND THE VCNTY. DECIDED TO INSERT SLGT CHC POPS FOR THU
DAYLIGHT HOURS CONSIDERING BOUNDARY WILL BE IN THE AREA AND MOISTURE
AND INSTABILITY SHOULD BE SUFFICIENT TO WARRANT AT LEAST A SLGT CHC
THREAT. KEPT NEXT FRI AND FRI NIGHT DRY AT THIS TIME. HOWEVER...SINCE
OVERALL PATTERN IS PROGGED TO REMAIN ABOUT THE SAME...WOULD NOT BE
SURPRISED IF SOME SORT OF POP IS NEEDED ON THIS DAY TOO. OVERALL...
INTEGRITY OF PREVIOUS FCST PCKG WAS RETAINED WITH MAINLY MINOR
CHANGES TO POPS...WINDS...AND TEMPS PERFORMED ON THE GRIDS WHERE
NEEDED.

ANDRADE

FIRE WEATHER...
ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED ACROSS
THE OKLAHOMA AND TEXAS PANHANDLES THROUGH AT LEAST THE MIDDLE OF NEXT
WEEK DUE TO CONTINUED CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS
MUCH OF THE AREA...SURFACE AND 20 FOOT WINDS GENERALLY BELOW 20 MPH...
AND FORECAST MINIMUM RELATIVE HUMIDITY VALUES AROUND 20 TO 25 PERCENT.

ANDRADE

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

03/15
Hazardous weather outlook, Aug 5, 3:31 PM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
331 PM CDT FRI AUG 5 2011

OKZ001>003-TXZ001>020-061100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
331 PM CDT FRI AUG 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL BUT THE SOUTHEAST TEXAS
PANHANDLE THROUGH TONIGHT. ALTHOUGH WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED AT THIS TIME...A FEW STORMS MAY BE STRONG WITH WIND GUSTS TO
50 MPH AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE PANHANDLES SATURDAY
AND SUNDAY...AND AGAIN TUESDAY NIGHT THROUGH THURSDAY NIGHT. A FEW
STORMS MAY BECOME STRONG WITH WIND GUSTS TO 50 MPH AND LOCALLY HEAVY
RAIN.

DANGEROUSLY HOT WEATHER IS POSSIBLE ONCE AGAIN IN THE EASTERN TEXAS
AND OKLAHOMA PANHANDLES SATURDAY THROUGH MONDAY WHERE HEAT INDEX
VALUES MAY APPROACH 105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Aug 5, 8:13 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
813 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND DMG     4 S EVA                 36.74N 101.90W
08/05/2011                   TEXAS              OK   LAW ENFORCEMENT

            POLE BARN PUSHED 100 YARDS INTO HOUSE AND DEBRIS
            SCATTERED 0.25-0.50 MILES PAST THE HOUSE... CAUSED
            DAMAGE TO THE HOUSE AND OVERTURNED A SWINGSET.

&&

EVENT NUMBER AMA1100358

ABM
Local storm report, Aug 5, 8:24 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
824 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND GST     3 SW DALHART            36.03N 102.55W
08/05/2011  M59 MPH          HARTLEY            TX   ASOS

            59 MPH WIND GUST RECORDED AT KDHT AT 646 PM

&&

EVENT NUMBER AMA1100359

ABM
Local storm report, Aug 5, 8:53 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
853 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             GUYMON                  36.69N 101.48W
08/05/2011  E0.88 INCH       TEXAS              OK   PUBLIC

            NICKLE SIZE HAIL IN GUYMON

&&

EVENT NUMBER AMA1100360

ABM
Local storm report, Aug 5, 8:58 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
858 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND GST     2 W GUYMON              36.69N 101.51W
08/05/2011  M60 MPH          TEXAS              OK   ASOS

&&

EVENT NUMBER AMA1100361

COCKRELL
Local storm report, Aug 5, 9:05 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
905 PM CDT FRI AUG 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     GOODWELL                36.59N 101.63W
08/05/2011  M63 MPH          TEXAS              OK   BROADCAST MEDIA

            SCHOOL NET SITE

&&

EVENT NUMBER AMA1100362

LG
Special weather statement, Aug 5, 9:15 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
915 PM CDT FRI AUG 5 2011

OKZ002-003-TXZ004-005-060245-
TEXAS OK-BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
915 PM CDT FRI AUG 5 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT FOR OCHILTREE...
LIPSCOMB...BEAVER AND TEXAS COUNTIES.

AT 910 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING STRONG THUNDERSTORMS 6 MILES NORTHEAST OF
PERRYTON...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:16 PM CDTSevere Thunderstorm WarningAMACimarron, Texas89 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.